MAUDE Adverse Event Report: DEVILBISS HEALTHCARE DEVILBISS; GENERATOR, OXYGEN, PORTABLE

DEVILBISS HEALTHCARE DEVILBISS; GENERATOR, OXYGEN, PORTABLE
Model Number 525DS
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Drive medical was notified of an incident involving an oxygen concentrator by the provider who reported that the device powered up with a yellow light, then it alarmed and the red light came on, and the end user was unsure if the oxygen concentrator shut down.The end user reported that the portable oxygen system was not working properly.The paramedics were called and the end user was taken to the hospital.The product's instruction manual states: "the device is not intended to be life supporting or life sustaining.When the unit is turned on, all three lights (service required, low oxygen and normal oxygen) on the front panel will illuminate briefly and an audible signal will briefly alarm confirming that the leds and audible signal are functioning properly.The unit will then operate in start up mode with the low oxygen light lit until a normal oxygen level is achieved, at which time the normal oxygen light will remain lit.The start up may take up to 15 minutes.If any of the lights on the front panel do not illuminate or the audible alarm does not sound, this indicates the alert system is not functioning properly.The devilbiss 5 liter oxygen concentrator may be contraindicated in patients at risk of experiencing serious adverse health consequences resulting from a temporary loss of function." as part of its complaint review and evaluation process, drive medical will file an update if additional information becomes available.

Brand Name
DEVILBISS
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
5169984600
MDR Report Key25361959
Report Number2515872-2026-00013
Device Sequence Number13444151
Product Code CAW
UDI-Device Identifier00885304000846
UDI-Public(01)00885304000846
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number525DS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale